# SDR CA020228008

- Difficulty date: February 14, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,561 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Captain Side
- Component: Window, Cndair, CL6002B19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT L-2 WINDOW DEVELOPED A CRACK. CAPTAINS SIDE WINDOW REPLACED AS PER AIRCRAFT MAINTENANCE MANUAL 56-12-01.
